# SDR CALA2013071100490

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 41,507 hours, 13,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Gouged
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL GOUGE AT LOWER LT FUSELAGE BETWEEN BS 460 AND 480 STRINGER 21-22L. PERFORMED FLUSH REPAIR IAW SRM 53-00-01, REPAIR 6.
